# SDR DXTA2013091105500

- Difficulty date: September 10, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N979QS
- Make and model: Cessna 750
- Aircraft serial: 7500079
- Aircraft time: 12,454 hours, 7,725 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 73838433
- Part serial: 200108197A
- Condition: Seized
- Location: Acm
- Part time: 239 hours, 150 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG BURNING ODOR COMING THROUGH CABIN VENTS.  ODOR WENT AWAY WHEN CABIN PAC TURNED OFF.  FOUND CABIN ACM BLADES NOT TURNING. REMOVED AND REPLACED CABIN ACM TURBO COMPRESSOR, CLEANED DUCTING AND REPLACED CABIN COALESCER SOCK IAW MM 24-51-00. OPS AND LEAK CHECKED GOOD.
